Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Developed vitiligo, applied melanocyl cream tube, skin sun burnt. Why is this happening?

sir , i am 20 years old , i developed vitiligo at the age of thirteen and was advised by a doctor to use melanocyl cream tube . That worked and i recovered from in all the parts excepts at lower part of leg after using for three years continuously. Then due to some reason i stopped using this medicine for next four years and after that now i started again ,then only using for last two days once a day and sitting in sun after its application , my skin sunburnt intensely. Sir, i used to do the same thing earlier but this haapens now, so i dont understand why this has happed now???
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  1352
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Vitiligo is an autoimmune disease and because of autoimmune destruction of melanocytes, patient develops white patches.
These vitiligo patches are also associated with other disease such as diabetes mellitus, hypothyroidism, pernicious anemia, autoimmune hepatitis and other autoimmune disease.
You should consult with dermatologist and go for appropriate medicine as soon as possible.
Get well soon,
Dr. Mayank Bhargava
Answered: Sat, 25 Aug 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor